1. bookVolume 29 (2015): Issue 1 (September 2015)
Journal Details
License
Format
Journal
eISSN
2391-4238
First Published
01 Jan 1985
Publication timeframe
2 times per year
Languages
English
Open Access

Report of Meeting

Published Online: 30 Sep 2015
Volume & Issue: Volume 29 (2015) - Issue 1 (September 2015)
Page range: 151 - 165
Journal Details
License
Format
Journal
eISSN
2391-4238
First Published
01 Jan 1985
Publication timeframe
2 times per year
Languages
English

[1] Baczyński M., Jayaram B., Fuzzy implications, Springer, Berlin, 2008.Search in Google Scholar

[2] Bustince H., Campión M.J., Fernández F.J., Induráin E., Ugarte M.D., New trends on the permutability equation, Aequationes Math. 88 (2014), 211–232.10.1007/s00010-013-0225-7Search in Google Scholar

[3] Jayaram B., Baczyński M., Mesiar R., R-implications and the exchange principle: the case of border continuous t-norms, Fuzzy Sets and Systems 224 (2013), 93–105.10.1016/j.fss.2012.12.005Search in Google Scholar

[4] Klement E.P., Mesiar R., Pap E., Triangular Norms. Kluwer, Dordrecht, 2000.10.1007/978-94-015-9540-7Search in Google Scholar

[5] Baron K., On the convergence in law of iterates of random-valued functions, Aust. J. Math. Anal. Appl. 6 (2009), no. 1, Art. 3, 9 pp.Search in Google Scholar

[6] Kuczma M., Choczewski B., Ger R., Iterative functional equations, Encyclopedia of Mathematics and its Applications 32, Cambridge University Press, Cambridge, 1990.10.1017/CBO9781139086639Search in Google Scholar

[7] Boros Z., Páles Zs., ℚ-subdifferential of Jensen-convex functions, J. Math. Anal. Appl. 321 (2006), 99–113.10.1016/j.jmaa.2005.07.061Search in Google Scholar

[8] Ger R., Kominek Z., Boundedness and continuity of additive and convex functionals, Aequationes Math. 37 (1989), no. 2–3, 252–258.Search in Google Scholar

[9] Nikodem K., Páles Zs., On t-convex functions, Real Anal. Exchange 29 (2003), no. 1, 219–228.Search in Google Scholar

[10] Lewicki M., Olbryś A., On nonsymmetric t-convex functions, Math. Inequal. Appl. 17 (2014), no. 1, 95–100.Search in Google Scholar

[11] Kuhn N., A note on t-convex functions, in: General Inequalities, 4 (Oberwolfach, 1983) (W. Walter ed.), Internat. Ser. Numer. Math., vol. 71, Birkhäuser, Basel, 1984, pp. 269–276.10.1007/978-3-0348-6259-2_25Search in Google Scholar

[12] Kiss T., Separation theorems for generalized convex functions (hu), Master thesis, 2014, Supervisor: Dr. Zsolt Páles.Search in Google Scholar

[13] Badora R., Chmieliński J., Decomposition of mappings approximately inner product preserving, Nonlinear Analysis 62 (2005), 1015–1023.10.1016/j.na.2005.04.009Search in Google Scholar

[14] Chmieliński J., Orthogonality equation with two unknown functions, Manuscript.Search in Google Scholar

[15] Gajda Z., Kominek Z., On separations theorems for subadditive and superadditive functionals, Studia Math. 100 (1991), 25–38.10.4064/sm-100-1-25-38Search in Google Scholar

[16] Ger R., On functional inequalities stemming from stability questions, in: General Inequalities 6, Internat. Ser. Numer. Math. 103, Birkhäuser, Basel, 1992, pp. 227–240.10.1007/978-3-0348-7565-3_20Search in Google Scholar

[17] Veselý L., Zajiček L., Delta-convex mappings between Banach spaces and applications, Dissertationes Math. 289 (1989), 52 pp.Search in Google Scholar

[18] Shulman E., Group representations and stability of functional equations, J. London Math. Soc. 54 (1996), 111–120.10.1112/jlms/54.1.111Search in Google Scholar

[19] Fechner W., Sikorska J., On the stability of orthogonal additivity, Bull. Polish Acad. Sci. Math. 58 (2010), 23–30.10.4064/ba58-1-3Search in Google Scholar

[20] Ger R., Sikorska J., Stability of the orthogonal additivity, Bull. Polish Acad. Sci. Math. 43 (1995), 143–151.Search in Google Scholar

[21] Sikorska J., Set-valued orthogonal additivity, Set-Valued Var. Anal. 23 (2015), 547–557.10.1007/s11228-015-0321-zSearch in Google Scholar

[22] Levin V.I., Stechkin S.B., Inequalities, Amer. Math. Soc. Transl. (2) 14 (1960), 1–29.Search in Google Scholar

[23] Szostok T., Ohlin’s lemma and some inequalities of the Hermite-Hadamard type, Aequationes Math. 89 (2015), 915–926.10.1007/s00010-014-0286-2Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo